# SDR IPXA2015091293424

- Difficulty date: September 1, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 28,947 hours, 19,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54178
- Condition: Dented
- Location: Bs 1370
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-17, AFT CARGO FLOOR SUPPORT DENTED BS 1370, RBL 16.10.  REPAIRED IAW SRM 53-00-53-2R-1.
